Skip to Main content Skip to Navigation
Journal articles

Discriminants cubiques et progressions arithmétiques

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00442277
Contributor : Karim Belabas <>
Submitted on : Friday, December 18, 2009 - 11:10:21 PM
Last modification on : Thursday, February 13, 2020 - 1:14:04 AM

Links full text

Identifiers

Collections

Citation

Karim Belabas, Etienne Fouvry. Discriminants cubiques et progressions arithmétiques. International Journal of Number Theory, World Scientific Publishing, 2010, 6 (7), pp.1491-1529. ⟨10.1142/S1793042110003605⟩. ⟨hal-00442277⟩

Share

Metrics

Record views

267